Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Lei Li    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Li, L; Liu, J-G; Lu, J, Fractional Stochastic Differential Equations Satisfying Fluctuation-Dissipation Theorem, Journal of Statistical Physics, vol. 169 no. 2 (October, 2017), pp. 316-339 [doi]
  2. Li, L; Xu, X; Spagnolie, SE, A Locally Gradient-Preserving Reinitialization for Level Set Functions, Journal of Scientific Computing, vol. 71 no. 1 (April, 2017), pp. 274-302 [doi]
  3. Li, L; Spagnolie, SE, Swimming and pumping by helical waves in viscous and viscoelastic fluids, Physics of Fluids, vol. 27 no. 2 (February, 2015), pp. 021902-021902, ISSN 1070-6631 [doi]
  4. Liang, F; Li, Y; Li, L; Wang, J, Analytical solution for laterally loaded long piles based on Fourier–Laplace integral, Applied Mathematical Modelling, vol. 38 no. 21-22 (November, 2014), pp. 5198-5216, ISSN 0307-904X [doi]
  5. Manikantan, H; Li, L; Spagnolie, SE; Saintillan, D, The instability of a sedimenting suspension of weakly flexible fibres, Journal of Fluid Mechanics, vol. 756 (October, 2014), pp. 935-964, ISSN 0022-1120 [doi]
  6. Li, L; Spagnolie, SE, Swimming and pumping of rigid helical bodies in viscous fluids, Physics of Fluids, vol. 26 no. 4 (April, 2014), pp. 041901-041901, ISSN 1070-6631 [doi]
  7. Li, L; Manikantan, H; Saintillan, D; Spagnolie, SE, The sedimentation of flexible filaments, Journal of Fluid Mechanics, vol. 735 (November, 2013), pp. 705-736, ISSN 0022-1120 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320